# SDR A6WA2018022645658

- Difficulty date: February 24, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 33,429 hours, 32,137 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON GEAR EXTENSION. FLAPS WERE SELECTED 30. GRINDING NOISES HEARD BEFORE GEAR SHOWED DOWN AND LOCKED, AIRCRAFT WAS IN ICING CONDITIONS DURING EXTENSION, 3A PUMP SELECTED ON, ALL OTHERS WERE IN AUTO, EMERGENCY WAS DECLARED. ALL 3 GEAR SHOWED DOWN AND LOCKED AFTER APPROXIMATELY 10-15 SECONDS.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM 32-33-10 OPS AND LEAK CHECK GOOD AT THIS TIME.
